# SDR AALA202410091547

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 67,157 hours, 28,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTANDENT FLASHLIGHT IS FLASHING RED. REPLACED FORWARD FLIGHT ATTENDANT INBOARD FLASHLIGHT ASSEMBLY. PER AMM 25-64-00.
